Author: Sorting Last Post on Top ↓ Message:
LINDAM.1 SparkPoints: (54,425)
Fitness Minutes: (20,530)
Posts: 9,775
2/9/12 9:36 P

My SparkPage
Send Private Message
Reply
Welcom to the team. Less fat, more vegies is the short

LINDAM.1 SparkPoints: (54,425)
Fitness Minutes: (20,530)
Posts: 9,775
2/9/12 9:17 P

My SparkPage
Send Private Message
Reply
Welcome short answer less fat more veggies and fruit

SUGARSMOM2 SparkPoints: (197,755)
Fitness Minutes: (179,759)
Posts: 10,100
11/25/11 4:56 P

My SparkPage
Send Private Message
Reply
I had three stents put in and am at a loss for what to do . they did not requiemend anything to do . just carry this card with me for life . they are giving me a medicine called effeient and said he wanted me to take this medicen as long he said and not to quite even if i was told by another doctor to stop . He said i was low on potosuim.gave me pills for that . potcholoride . said i should take nurtoro but didnt give me a slip to get it . so i guess i will ask when i see him two weeks . guess i am going to have to pay attention to my body now and not just ingore it . I know i am to fat but can not seem to lose weight . going up stairs was bad couldnt breathe . thought it was my lungs but turns out wasnt . nice to meet someone who has at least something in common with me . great to meet you both .

sugarsmom2 donna wva


 current weight: 221.0 
 
265
236
207
178
149
LINDAM.1 SparkPoints: (54,425)
Fitness Minutes: (20,530)
Posts: 9,775
11/6/11 9:29 P

My SparkPage
Send Private Message
Reply
I had a heart murmur or they would not have seen my veins were as clogged as they were. They backed the camera out and scheduled open heart and replaced two veins. So I guess I am backwards from you.

Edited by: LINDAM.1 at: 1/12/2012 (00:54)
LINDAM.1 SparkPoints: (54,425)
Fitness Minutes: (20,530)
Posts: 9,775
11/1/11 4:48 P

My SparkPage
Send Private Message
Reply
Do not know those drugs. I feel for you.

PAPAJOHN1941 SparkPoints: (0)
Fitness Minutes: (95)
Posts: 2
1/28/11 10:51 A

Send Private Message
Reply
Hi. My name is John and I had open heart surgery on 30/11/2009 to replace a defective aortic valve and the root of the aorta. Since the surgery, I have suffered with heart rhythm problems (A-Fib). I have been on warfarin to prevent blood clots from forming but recently changed over to Pradaxa. After about 2 weeks, I am having abdominal pains, left side, lower. I have read that this is a side effect of Pradaxa but wondered if anyone else has taken the drug and what, if any, side effects you may have had. Thanks, John

Page: 1 of (1)  

Report Innappropriate Post

Other Heart Bypass Introduce Yourself to Team Forum Posts

Topics: Last Post:



Thread URL: http://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=-1x23642x39510825

Review our Community Guidelines


x Lose 10 Pounds by September 8! Sign up with Email Sign up with Facebook
By clicking one of the above buttons, you're indicating that you have read and agree to SparkPeople's Terms & Conditions and Privacy Policy and that you're at least 18 years of age.